VOLCANO CORPORATION EAGLE EYE PLATINUM ST RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Back to Search Results |
| Model Number |
85900PST |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks h3 & h6: the eagle eye platinum catheter was discarded; thus no product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that an eagle eye platinum (eep) catheter was used in a therapeutic coronary procedure.The eep catheter was loaded over the guidewire, and while advancing into the guide catheter, resistance was encountered, and the eep catheter got stuck; therefore, removed all together.A new eep catheter, guidewire, and guide catheter were used to complete the procedure with no patient injury reported.This product problem is being submitted because the eagle eye platinum catheter and concomitant devices were removed as a system.There is potential for harm if it were to recur.